Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel. Flu-like Symptoms?? Do I stop taking it Daydreamer

Posted by Sabina on February 10, 2004, at 10:27:39

In reply to Seroquel. Flu-like Symptoms?? Do I stop taking it, posted by Daydreamer on February 9, 2004, at 20:31:47

i'm also bipolar and was given seroquel by my pdoc. i am currently on a very small dose, 25mg twice a day. originally, i was directed to take 100mg all at one time. my body didn't react well to that, so i divided the doses throughout the day. if you have to work or drive and excessive sleepiness is a problem at first, perhaps even space doses throughout the hours when you are home. when i went back to see my pdoc, he said that was fine to do. i still cannot take 100mg of seroquel at a time. it is too overwhelming and makes me kind of ill. it has been a great med for my BPII. i hope it will work for you in smaller doses. good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sabina thread:311447
URL: http://www.dr-bob.org/babble/20040210/msgs/311659.html